Radosav Djordjevic
Associate Professor
Institute of Mathematics and Informatics
University of Kragujevac
Serbia and Montenegro
Biography
He is serving as associate professor of mathematics at University of Kragujevac, Serbia.
Research Interest
Mathematical logic
Publications
-
R. ÄorÄ‘ević, N. Ikodinović, Ž. Mijajlović, Completeness theorem for topological class models, Arch. Math. Logic 46 (2007), 1-8
-
R. Djordjevic, M. Raskovic, Z. Ognjanovic, Completeness theorem for propositional probabilistic models whose measurements have only finite ranges, Arch. Math. Logic 43 (2004), 557-563
-
Non-standard analysis, Žarko Mijajlović, Dragoljub Arandjelović, Miodrag RaÅ¡ković, Radosav ÄorÄ‘ević, Faculty of Mathematics, Belgrade, 2014